MathSciNet Relay Station
MathSciNet bibliographic data
MR2587452 28A75 (42B20)
Garnett, John; Killip, Rowan; Schul, Raanan A doubling measure on $\Bbb R^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1673–1679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement